Alert archive / Mississippi / River Flood Warnings in 2018

River Flood Warning 79, NWS Memphis, TN

April 5, 2018Tallahatchie County, Mississippi

NWS Memphis, TN issued this river flood warning at Apr 5, 2018, 11:41 AM CDT for Tallahatchie County, Mississippi. It took effect at Apr 7, 2018, 11:00 AM CDT. It was in force for 50 hr.

The area

The outline as issued.

The facts

Issued
Apr 5, 2018, 11:41 AM CDT (16:41 UTC)
In effect from
Apr 7, 2018, 11:00 AM CDT
Expired
Apr 9, 2018, 1:00 PM CDT
In force
50 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
Minor

County Tallahatchie County, MS

The radar

The Memphis radar (KNQA), 154 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tallahatchie River at Locopolis (LOGM6).

Action stage
32 ft
Minor stage
33 ft
Moderate stage
35.5 ft
Major stage
38 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

511 
WGUS44 KMEG 051641
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Memphis TN
1141 AM CDT Thu Apr 5 2018

The National Weather Service has issued a Flood Warning for the 
Coldwater River...Tallahatchie River...Tombigbee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued this evening or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC137-143-061641-
/O.NEW.KMEG.FL.W.0078.180408T0000Z-180408T1200Z/
/SARM6.1.ER.180408T0000Z.180408T0000Z.180408T0600Z.NO/
1141 AM CDT Thu Apr 5 2018

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Coldwater River near Sarah
* from Saturday April 07 until Sunday April 08.
* At 11 AM Thursday the stage was...15.5 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 18.0 feet on Saturday April 07.
* Flood stage is 18.0 feet.
At 18.0 feet, Low lying farm land near the river begins to flood..  

&&

LAT...LON 3481 9028 3481 9014 3452 9013 3452 9033
      3475 9033                       

$$

MSC135-061641-
/O.NEW.KMEG.FL.W.0079.180407T1700Z-180409T1800Z/
/LOGM6.1.ER.180407T1700Z.180408T0600Z.180409T1200Z.NO/
1141 AM CDT Thu Apr 5 2018

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Tallahatchie River at Locopolis
* from Saturday April 07 until Monday April 09.
* At 11 AM Thursday the stage was...31.6 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 33.5 feet on Sunday April 08.
* Flood stage is 33.0 feet.
* Forecast to rise above flood stage by Saturday April 07 and 
  continue to rise to near 33.5 feet by Sunday April 08. The river 
  will fall below flood stage by Monday April 09.
At 34.0 feet, Widespread farmland flooding in Quitman and 
Tallahatchie Counties.  

&&

LAT...LON 3408 9046 3401 9021 3406 9005 3389 9005
      3390 9033 3398 9046             

$$

MSC135-061641-
/O.NEW.KMEG.FL.W.0080.180408T1200Z-000000T0000Z/
/SWNM6.1.ER.180408T1200Z.180409T1800Z.000000T0000Z.NO/
1141 AM CDT Thu Apr 5 2018

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Tallahatchie River near Swan Lake
* from Sunday April 08 until further notice.
* At 11 AM Thursday the stage was...24.7 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 27.0 feet on Monday April 09.
* Flood stage is 26.0 feet.
* Forecast to rise above flood stage by Sunday April 08 and continue 
  to rise to near 27.0 feet by Monday April 09.
At 27.0 feet, Farmland flooding is occurring near the river..  

&&

LAT...LON 3398 9046 3390 9033 3389 9005 3381 9002
      3381 9046                       

$$

MSC095-061641-
/O.NEW.KMEG.FL.W.0081.180407T1600Z-180408T0123Z/
/AMYM6.1.ER.180407T1600Z.180407T1800Z.180407T1923Z.NO/
1141 AM CDT Thu Apr 5 2018

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Tombigbee River near Amory
* from Saturday April 07 until Saturday April 07.
* At 11 AM Thursday the stage was...12.3 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 20.3 feet on Saturday April 07.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Saturday April 07 and 
  continue to rise to near 20.3 feet by Saturday April 07. The river 
  will fall below flood stage by Saturday April 07.
At 20.0 feet, Lowland flooding begins..  

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$

WLC
8 follow-up statements
683 
WGUS84 KMEG 060111
FLSMEG
Flood Statement
National Weather Service Memphis TN
811 PM CDT Thu Apr 5 2018

The Flood Warning continues for the Coldwater River...Tallahatchie 
River...Tombigbee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued Friday morning.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC137-143-070112-
/O.CON.KMEG.FL.W.0078.180408T0000Z-180408T1200Z/
/SARM6.1.ER.180408T0000Z.180408T0000Z.180408T0600Z.NO/
811 PM CDT Thu Apr 5 2018

The Flood Warning continues for
  the Coldwater River near Sarah
* from Saturday April 7 until Sunday April 8.
* At 7 PM Thursday the stage was 15.3 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 18.0 feet on Saturday April 7.
* Flood stage is 18.0 feet.
* At 18.0 feet...Low lying farm land near the river begins to flood.

&&

LAT...LON 3481 9028 3481 9014 3452 9013 3452 9033
      3475 9033                       

$$

MSC135-070112-
/O.CON.KMEG.FL.W.0079.180407T1700Z-180409T1800Z/
/LOGM6.1.ER.180407T1700Z.180408T0600Z.180409T1200Z.NO/
811 PM CDT Thu Apr 5 2018

The Flood Warning continues for
  the Tallahatchie River at Locopolis
* from Saturday April 7 until Monday April 9.
* At 7 PM Thursday the stage was 31.6 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 33.5 feet on Sunday April 8.
* Flood stage is 33.0 feet.
* Forecast to rise above flood stage by Saturday April 7 and 
  continue to rise to near 33.5 feet by Sunday April 8.
  The river will fall below flood stage by Monday April 9.
* At 34.0 feet...Widespread farmland flooding in Quitman and 
  Tallahatchie Counties

&&

LAT...LON 3408 9046 3401 9021 3406 9005 3389 9005
      3390 9033 3398 9046             

$$

MSC135-070112-
/O.CON.KMEG.FL.W.0080.180408T1200Z-000000T0000Z/
/SWNM6.1.ER.180408T1200Z.180409T1800Z.000000T0000Z.NO/
811 PM CDT Thu Apr 5 2018

The Flood Warning continues for
  the Tallahatchie River near Swan Lake
* from Sunday April 8 until further notice.
* At 7 PM Thursday the stage was 24.7 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 27.0 feet on Monday April 9.
* Flood stage is 26.0 feet.
* Forecast to rise above flood stage by Sunday April 8 and continue 
  to rise to near 27.0 feet by Monday April 9.
* At 27.0 feet...Farmland flooding is occurring near the river.

&&

LAT...LON 3398 9046 3390 9033 3389 9005 3381 9002
      3381 9046                       

$$

MSC095-070112-
/O.EXT.KMEG.FL.W.0081.180407T0912Z-180408T1708Z/
/AMYM6.1.ER.180407T0912Z.180407T1800Z.180408T1108Z.NO/
811 PM CDT Thu Apr 5 2018

The Flood Warning continues for
  the Tombigbee River near Amory
* from Saturday April 7 until Sunday April 8.
* At 7 PM Thursday the stage was 12.2 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 23.0 feet on Saturday April 7.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Saturday April 7 and 
  continue to rise to near 23.0 feet by Saturday April 7.
  The river will fall below flood stage by Sunday April 8.
* At 23.0 feet...Most low land and farm land near the river is 
  flooded. Equipment and livestock may need to be moved to higher 
  ground.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$
623 
WGUS84 KMEG 061546
FLSMEG
Flood Statement
National Weather Service Memphis TN
1046 AM CDT Fri Apr 6 2018

The Flood Warning continues for the Coldwater River...Tallahatchie 
River...Tombigbee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued this evening or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC137-143-071545-
/O.EXT.KMEG.FL.W.0078.180408T0600Z-180408T1200Z/
/SARM6.1.ER.180408T0600Z.180408T0600Z.180408T0600Z.NO/
1046 AM CDT Fri Apr 6 2018

The Flood Warning continues for
  the Coldwater River near Sarah
* from late Saturday April 07 to early Sunday April 08.
* At 10 AM Friday the stage was 15.2 feet.
* Minor flooding is forecast.
* Forecast...the river is forecast to briefly reach flood stage. 
* Maximum forecast stage of 18.0 feet on Sunday April 08.
* Flood stage is 18.0 feet.
* At 18.0 feet...Low lying farm land near the river begins to flood.

&&

LAT...LON 3481 9028 3481 9014 3452 9013 3452 9033
      3475 9033                       

$$

MSC135-071545-
/O.EXT.KMEG.FL.W.0079.180407T1600Z-180409T1800Z/
/LOGM6.1.ER.180407T1600Z.180408T0600Z.180409T1200Z.NO/
1046 AM CDT Fri Apr 6 2018

The Flood Warning continues for
  the Tallahatchie River at Locopolis
* from Saturday April 07 until Monday April 09.
* At 10 AM Friday the stage was 31.6 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 33.5 feet on Sunday April 08.
* Flood stage is 33.0 feet.
* Forecast to rise above flood stage by Saturday April 07 and 
  continue to rise to near 33.5 feet by Sunday April 08.The river 
  will fall below flood stage by Monday April 09.
* At 34.0 feet...Widespread farmland flooding in Quitman and 
  Tallahatchie Counties

&&

LAT...LON 3408 9046 3401 9021 3406 9005 3389 9005
      3390 9033 3398 9046             

$$

MSC135-071545-
/O.EXT.KMEG.FL.W.0080.180408T0400Z-000000T0000Z/
/SWNM6.1.ER.180408T0400Z.180409T1800Z.000000T0000Z.NO/
1046 AM CDT Fri Apr 6 2018

The Flood Warning continues for
  the Tallahatchie River near Swan Lake
* from Saturday April 07 until further notice.
* At 10 AM Friday the stage was 24.7 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 27.0 feet on Monday April 09.
* Flood stage is 26.0 feet.
* Forecast to rise above flood stage by Saturday April 07 and 
  continue to rise to near 27.0 feet by Monday April 09.
* At 27.0 feet...Farmland flooding is occurring near the river.

&&

LAT...LON 3398 9046 3390 9033 3389 9005 3381 9002
      3381 9046                       

$$

MSC095-071545-
/O.EXT.KMEG.FL.W.0081.180407T0920Z-180408T0621Z/
/AMYM6.1.ER.180407T0920Z.180407T1800Z.180408T0021Z.NO/
1046 AM CDT Fri Apr 6 2018

The Flood Warning continues for
  the Tombigbee River near Amory
* from early Saturday April 07 until late Saturday April 07.
* At 10 AM Friday the stage was 12.6 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 21.0 feet on Saturday April 07.
* Flood stage is 20.0 feet.
* Forecast...the river is forecast to briefly surpass flood stage. 
* At 22.0 feet...Low land near the river is flooded.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$

WLC
228 
WGUS84 KMEG 070121
FLSMEG
Flood Statement
National Weather Service Memphis TN
820 PM CDT Fri Apr 6 2018

The Flood Warning continues for the Coldwater River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued Saturday.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC137-143-080119-
/O.CON.KMEG.FL.W.0078.180408T0600Z-180408T1200Z/
/SARM6.1.ER.180408T0600Z.180408T0600Z.180408T0600Z.NO/
820 PM CDT Fri Apr 6 2018

The Flood Warning continues for
  the Coldwater River near Sarah
* from Sunday April 8 until later Sunday.
* At 8 PM Friday the stage was 17.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 18.0 feet on Sunday April 8.
* Flood stage is 18.0 feet.
* At 18.0 feet...Low lying farm land near the river 
  begins to flood.

&&

LAT...LON 3481 9028 3481 9014 3452 9013 3452 9033
      3475 9033                       

$$

MSC135-080119-
/O.CON.KMEG.FL.W.0079.180407T1600Z-180409T1800Z/
/LOGM6.1.ER.180407T1600Z.180408T0600Z.180409T1200Z.NO/
820 PM CDT Fri Apr 6 2018

The Flood Warning continues for
  the Tallahatchie River at Locopolis
* from Saturday April 7 until Monday April 9.
* At 7 PM Friday the stage was 31.9 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 33.5 feet on Sunday April 8.
* Flood stage is 33.0 feet.
* Forecast to rise above flood stage by Saturday April 7 and 
  continue to rise to near 33.5 feet by Sunday April 8.The 
  river will fall below flood stage by Monday April 9.
* At 34.0 feet...Widespread farmland flooding in Quitman and 
  Tallahatchie Counties

&&

LAT...LON 3408 9046 3401 9021 3406 9005 3389 9005
      3390 9033 3398 9046             

$$

MSC135-080119-
/O.CON.KMEG.FL.W.0080.180408T0400Z-000000T0000Z/
/SWNM6.1.ER.180408T0400Z.180409T1800Z.000000T0000Z.NO/
820 PM CDT Fri Apr 6 2018

The Flood Warning continues for
  the Tallahatchie River near Swan Lake
* from Saturday April 7 until further notice.
* At 7 PM Friday the stage was 25.2 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 27.0 feet on Monday April 9.
* Flood stage is 26.0 feet.
* Forecast to rise above flood stage by Saturday April 7 and 
  continue to rise to near 27.0 feet by Monday April 9.
* At 27.0 feet...Farmland flooding is occurring near the river.

&&

LAT...LON 3398 9046 3390 9033 3389 9005 3381 9002
      3381 9046                       

$$

MSC095-080119-
/O.EXT.KMEG.FL.W.0081.180407T1136Z-180408T0818Z/
/AMYM6.1.ER.180407T1136Z.180407T1800Z.180408T0218Z.NO/
820 PM CDT Fri Apr 6 2018

The Flood Warning continues for
  the Tombigbee River near Amory
* from Saturday April 7 until late on Saturdayor early
  Sunday.
* At 7 PM Friday the stage was 11.9 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 20.8 feet on Saturday April 7.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Saturday April 7 and 
  continue to rise to near 20.8 feet then the river 
  will fall below flood stage by early Sunday April 8.
* At 20.0 feet...Lowland flooding begins.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$
067 
WGUS84 KMEG 070157
FLSMEG
Flood Statement...Updated
National Weather Service Memphis TN
857 PM CDT Fri Apr 6 2018

The Flood Warning continues for the Tallahatchie River...Tombigbee 
River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued Saturday.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC135-080157-
/O.EXT.KMEG.FL.W.0079.180407T1600Z-180410T0000Z/
/LOGM6.1.ER.180407T1600Z.180408T0600Z.180409T1800Z.NO/
857 PM CDT Fri Apr 6 2018

The Flood Warning continues for
  the Tallahatchie River at Locopolis
* from Saturday April 7 until Monday April 9.
* At 8 PM Friday the stage was 32.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 33.5 feet on Sunday April 8.
* Flood stage is 33.0 feet.
* Forecast to rise above flood stage by Saturday April 7 
  and   continue to rise to near 33.5 feet.The river 
  will fall below flood stage by Monday April 9.
* At 34.0 feet...Widespread farmland flooding in Quitman and 
  Tallahatchie Counties

&&

LAT...LON 3408 9046 3401 9021 3406 9005 3389 9005
      3390 9033 3398 9046             

$$

MSC135-080157-
/O.EXT.KMEG.FL.W.0080.180407T1200Z-000000T0000Z/
/SWNM6.1.ER.180407T1200Z.180409T1800Z.000000T0000Z.NO/
857 PM CDT Fri Apr 6 2018

The Flood Warning continues for
  the Tallahatchie River near Swan Lake
* from Saturday April 07 until further notice.
* At 8 PM Friday the stage was 25.3 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 27.0 feet on Monday April 9.
* Flood stage is 26.0 feet.
* Forecast to rise above flood stage by Saturday April 7 and 
  continue to rise to near 27.0 feet by Tuesday April 10.
* At 27.0 feet...Farmland flooding is occurring near the river.

&&

LAT...LON 3398 9046 3390 9033 3389 9005 3381 9002
      3381 9046                       

$$

MSC095-080157-
/O.CON.KMEG.FL.W.0083.180407T1648Z-180408T0912Z/
/BGBM6.1.ER.180407T1648Z.180408T0000Z.180408T0312Z.NO/
857 PM CDT Fri Apr 6 2018

The Flood Warning continues for
  the Tombigbee River at Bigbee
* from Saturday April 07 until later on Saturday.
* At 8 PM Friday the stage was 7.2 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 14.8 feet on Saturday April .
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by Saturday April 7 and 
  continue to rise to near 14.8 feet then will likely fall 
  below flood stage late Saturday April 7.
* At 14.0 feet...Flooding of low lying agricltural land is occurring.

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

MSC095-080157-
/O.CON.KMEG.FL.W.0081.180407T1136Z-180408T0818Z/
/AMYM6.1.ER.180407T1136Z.180407T1800Z.180408T0218Z.NO/
857 PM CDT Fri Apr 6 2018

The Flood Warning continues for
  the Tombigbee River near Amory
* from Saturday April 07 until later Saturday April 7.
* At 8 PM Friday the stage was 12.3 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 20.8 feet on Saturday April 7.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Saturday April 7 and 
  continue to rise to near 20.8 feet and will fall below 
  flood stage by late Saturday April 7.
* At 20.0 feet...Lowland flooding begins.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$
494 
WGUS84 KMEG 071618
FLSMEG
Flood Statement
National Weather Service Memphis TN
1118 AM CDT Sat Apr 7 2018

The Flood Warning continues for the Tallahatchie River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued Sunday or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC135-081617-
/O.EXT.KMEG.FL.W.0079.000000T0000Z-180409T0600Z/
/LOGM6.1.ER.180408T1800Z.180408T1800Z.180409T0000Z.NO/
1118 AM CDT Sat Apr 7 2018

The Flood Warning continues for
  the Tallahatchie River at Locopolis
* until Sunday April 08.
* At 10 AM Saturday the stage was 32.4 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 33.0 feet on Sunday April 08.
* Flood stage is 33.0 feet.
* At 33.0 feet...Flooding is occurring along both banks of the river.

&&

LAT...LON 3408 9046 3401 9021 3406 9005 3389 9005
      3390 9033 3398 9046             

$$

MSC135-081617-
/O.EXT.KMEG.FL.W.0080.000000T0000Z-180412T1200Z/
/SWNM6.1.ER.180408T1800Z.180409T1800Z.180412T0600Z.NO/
1118 AM CDT Sat Apr 7 2018

The Flood Warning continues for
  the Tallahatchie River near Swan Lake
* from Sunday April 08 until Thursday April 12.
* At 10 AM Saturday the stage was 25.5 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 26.5 feet on Monday April 09.
* Flood stage is 26.0 feet.
* Forecast to rise above flood stage by Sunday April 08 and continue 
  to rise to near 26.5 feet by Monday April 09.The river will fall 
  below flood stage by Thursday April 12.
* At 27.0 feet...Farmland flooding is occurring near the river.

&&

LAT...LON 3398 9046 3390 9033 3389 9005 3381 9002
      3381 9046                       

$$
070 
WGUS84 KMEG 080154
FLSMEG
Flood Statement
National Weather Service Memphis TN
854 PM CDT Sat Apr 7 2018

The Flood Warning continues for the Tallahatchie River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued Sunday.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC135-090154-
/O.CON.KMEG.FL.W.0079.000000T0000Z-180409T0600Z/
/LOGM6.1.ER.180408T1800Z.180408T1800Z.180409T0000Z.NO/
854 PM CDT Sat Apr 7 2018

The Flood Warning continues for
  the Tallahatchie River at Locopolis
* from Sunday April 8 until later Sunday April 8.
* At 8 PM Saturday the stage was 32.5 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 33.0 feet on Sunday April 8.
* Flood stage is 33.0 feet.
* At 33.0 feet...Flooding is occurring along both banks of the river.

&&

LAT...LON 3408 9046 3401 9021 3406 9005 3389 9005
      3390 9033 3398 9046             

$$

MSC135-090154-
/O.CON.KMEG.FL.W.0080.000000T0000Z-180412T1200Z/
/SWNM6.1.ER.180408T1800Z.180409T1800Z.180412T0600Z.NO/
854 PM CDT Sat Apr 7 2018

The Flood Warning continues for
  the Tallahatchie River near Swan Lake
* from Sunday April 8 until Thursday April 12.
* At 8 PM Saturday the stage was 25.6 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 26.5 feet on Monday April 9.
* Flood stage is 26.0 feet.
* Forecast to rise above flood stage by Sunday April 8 and continue 
  to rise to near 26.5 feet by Monday April 9. The river will fall 
  below flood stage by Thursday April 12.
* At 27.0 feet...Farmland flooding is occurring near the river.

&&

LAT...LON 3398 9046 3390 9033 3389 9005 3381 9002
      3381 9046                       

$$
020 
WGUS84 KMEG 081717
FLSMEG
Flood Statement
National Weather Service Memphis TN
1217 PM CDT Sun Apr 8 2018

The Flood Warning has been cancelled for the Tallahatchie River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued when conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC135-090600-
/O.EXT.KMEG.FL.W.0079.000000T0000Z-180409T0600Z/
/LOGM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1217 PM CDT Sun Apr 8 2018

Forecast information for
  Tallahatchie River at Locopolis
* At 11 AM Sunday the stage was 32.4 feet.
* No flooding is currently forecast.
* Flood stage is 33.0 feet.
* Forecast...The river will continue a slow fall.
* At 32.0 feet...Low lying farmland near the river is flooded.

&&

LAT...LON 3408 9046 3401 9021 3406 9005 3389 9005
      3390 9033 3398 9046             

$$
517 
WGUS84 KMEG 081722
FLSMEG
Flood Statement...Corrected
National Weather Service Memphis TN
1221 PM CDT Sun Apr 8 2018

The Flood Warning has been cancelled for the Tallahatchie river.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued when conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC135-081751-
/O.CAN.KMEG.FL.W.0079.000000T0000Z-180409T0600Z/
/LOGM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1221 PM CDT Sun Apr 8 2018

Forecast information for
  Tallahatchie River at Locopolis
* At 12 PM Sunday the stage was 32.4 feet.
* No flooding is currently forecast.
* Flood stage is 33.0 feet.
* Forecast...The river will continue a slow fall.
* At 32.0 feet...Low lying farmland near the river is flooded.

&&

LAT...LON 3408 9046 3401 9021 3406 9005 3389 9005
      3390 9033 3398 9046             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Apr 5, 9:57 AM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Apr 5, 9:57 AM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
957 AM CDT Thu Apr 5 2018

.DISCUSSION...

Skies are partly cloudy across the forecast area this morning with
temperatures in the 40s to lower 50s. Another pleasant afternoon
is in store across the region as temperatures warm into the 60s.
Will update forecast to remove some morning wording.

ARS

&&

.PREV DISCUSSION... /issued 331 AM CDT Thu Apr 5 2018/

Freezing temperatures across portions of the region this
hour...with clear to mostly clear skies and calm or light winds.
Freeze and frost conditions will continue until mid morning.

For today and tonight...after a cold start temperatures will
modify nicely this afternoon...with most highs in the 60s. Surface
high pressure in eastern Kentucky will slide off the Mid-Atlantic
Coast by this evening...bringing light southerly winds and mostly
sunny skies to the area. Thicker cloud cover will move into the
Midsouth tonight with a few light showers erupting as a warm
front starts to materialize in the Red River Valley and the
ARKLATEX. Lows tonight will generally be in the 40s.

Friday and Saturday...active period as models show the
aforementioned warm front intersecting a descending cold front
with a series of surface waves riding along the boundary.
Precipitation is expected to increase in coverage and intensity on
Friday...with a few embedded T-storms in the late afternoon and
evening. Some of these storms could be strong as the boundary
sinks south across east-central Arkansas and north Mississippi.
Recent snowfall in the Plains and Midwest will contribute to a
strong surface high push from that region...usher in near freezing
air into the northern Midsouth counties by midnight. Models
indicate enough just enough lingering QPF to bring a rain and snow
mix and maybe an hour or two of sleet to points north of I-40.
Accumulations will be tough however...given the warmer ground
temperatures. However there is a chance for a light dusting along
the Kentucky border. In addition a strong northeast gradient will
set-up Friday evening that may prompt the need for a wind
advisory in the Delta. Precipitation should exit east before
sunrise Saturday leaving a cold raw day in it's wake. Many places
will struggle to see highs of 50F...with midday wind chills stuck
in the mid and upper 30s. Freeze and frost headlines anticipated
Saturday night as winds decouple.

Sunday and Monday...models in agreement for a persistent cool
pattern east of the Continental Divide. The next shortwave in the
fast upper flow will slide through the Mid- Mississippi and Ohio
River Valleys...with light rainfall moving into the Midsouth
Sunday evening and exiting by Monday evening.

Midweek...long-range model solutions show a brief dry period for
Tuesday with temperatures about 5 degrees below normal. A warm up
begins Wednesday of next week as upper level heights build in
from the west. The next disturbance to flatten this ridge will
arrive next Thursday. 60+ dewpoints will allow for a few T-storms.

JAB

&&

.AVIATION.../12z TAFs/

VFR conditions will prevail through today and tonight. South winds
between 6-10 kts...with some higher gusts possible at KJBR today.
Winds should diminish this evening and become light and variable
overnight.

By Friday morning, clouds will lower to MVFR along with increased
rain chances. Winds will again increase to 8 kts or greater from
the south.

JLH

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, Apr 5, 8:28 AM CDT, 3 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
828 AM CDT Thu Apr 5 2018

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-061530-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
828 AM CDT Thu Apr 5 2018

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A few strong thunderstorms will be possible across east-central
Arkansas and north Mississippi Friday late afternoon and evening.

Strong northeast winds may prompt the need for a wind advisory in
the Delta Friday night.

Freezing temperatures will be possible from northeast Arkansas,
through the Missouri Bootheel into northwest Tennessee toward
sunrise Saturday. These near freezing temperatures may be
accompanied by light mixed wintry precipitation...with light
accumulations possible closer to the Kentucky border.

Freezing temperatures will likely occur over most of the Mid-South
early Sunday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 11:41 AM CDTRiver Flood WarningMEGTate, Tunica67 hr
Apr 5, 11:41 AM CDTRiver Flood WarningMEGTallahatchie3 days
Apr 5, 11:41 AM CDTRiver Flood WarningMEGMonroe57 hr

Nearby

River Flood Warnings in Mississippi, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.